# SDR DALA2024063006606

- Difficulty date: June 29, 2024
- Submitted: June 30, 2024
- Operation: Air carrier
- Aircraft: N353DN
- Make and model: Airbus A321-211
- Aircraft serial: 8322
- Aircraft time: 17,881 hours, 7,691 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: UNKNOWN
- Condition: Odor
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 3053, PASSING 11,000 FT ON DESCENT WE NOTICED A SMELL THAT LASTED ABOUT 30 SECONDS. IT WAS LIKE A CHLORINE POOL SMELL MIXED WITH AN ELECTRIC SMELL. IT QUICKLY DISSIPATED BUT RETURNED ON FINAL AT APPROX 2000FT. CORRECTIVE ACTION: REPLACED F/O'S FIXED WINDOW AND WINDOW HEAT COMPUTER 2DG2. (LP 5886158, 5886159)
